# SDR UIEA2018111542605

- Difficulty date: November 13, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 88,007 hours, 22,713 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire Harness
- Part number: 1853M64G01
- Part serial: LMDY9223
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE "OIL TEMP" INDICATOR BLANK( REMOVED & REPLACED P13 HARNESS & TEMP SENSOR PER AMM 79-34-01 SWPM 20-60-00 OPS CKD OK PER AMM 71-00-00 RT ENG     SENSOR OFF S/N LEW80211 P/N 3100130 )
